# SDR SWAA982561

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Misdrilled
- Location: Bs 727-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND MISDRILLED NUT PLATE HOLE CAUSING A EIGHT BALL HOLE EFFECT AT BS 727 +13, RBL 6, WL 155 ON CARGO TRACK.  REMOVED AND REPLACED A REPLACEMENT SECTION OF FLOOR SUPPORT CHANNEL PER BOEING SRM.
